# SDR WX0A071763

- Difficulty date: November 24, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS IN AFT ACFT COMPLAINED OF FUEL SMELL.  INSPECTED APU FUEL SYS FOR LEAKS IAW AMM 49-30-01, NO LEAKS NOTED.  PERFORMED AC PACK BURN OUT IAW TC 0592101.  NO ODOR NOTED AT THIS TIME ACFT OK FOR CONTINUED SERVICE.
